Delay analysis for a finite buffer TDMA model

Marcel F. Neuts, Jun Guo, Moshe Zukerman, Hai Le Vu

Research output: Contribution to journalConference articleOther

6 Citations (Scopus)


This paper provides an efficient solution for the derivation of the delay distribution for a TDMA system with a finite buffer. Assuming successive intervals of length equal to the duration of a slot, the density is expressed as (finite) linear combinations of gamma densities and beta densities with positive coefficients. The results are verified by simulations. Comparison with a previously proposed solution demonstrates that the solution presented here is more efficient.

Original languageEnglish
Pages (from-to)1791-1795
Number of pages5
JournalIEEE International Conference on Communications
Publication statusPublished - 18 Jul 2003
Externally publishedYes
Event2003 International Conference on Communications (ICC 2003) - Anchorage, AK, United States of America
Duration: 11 May 200315 May 2003

Cite this